Separate names with a comma.
Discussion in 'Diabetes Discussions' started by xfieldok, Feb 14, 2021.
Had this this morning. Had a chunk of cheese for breakfast. Libra says 10.8 and rising.
I have read elsewhere that it can raise blood sugar levels. As can any vaccine, as it is putting our bodies on alert for an infections.
Will see how a few units of novoslug will do.
Hi, I needed 3x my usual total insulin for about 3-4 days after, then gradually reduced and was back to normal ratios a week after. Also remember that the libre is less accurate below 4 and above 10mmol/l so I backed up with finger prick tests before correcting for the high readings. Luckily no other side effects. Hope it goes smoothly for you!
Useful thanks. I take insulin to control the steroids.
Type 1 - I had mine Tues morning needed regular additional correction boluses for most of week so far, thought ok yesterday but then huge spike twice during the night. So will continue to correct. Had physical reaction 12 hrs after jab, felt tired initially / headache went to bed -then sudden high temp then cold and body shaking/ shivering quite badly. Put extra blankets on bed plus socks. Took Paracetamol. Soon settled. Few minor cold symptoms but physically fine since. Glad I’ve had it.
Had mine on Friday morning. Slightly sore arm and felt a bit off-colour on Saturday morning, fine on Saturday afternoon. Very pleased to have had it.
Pleased for you all
Some parts of the country are racing ahead. Some over 60 "celebrities" have had the vaccine too and pretty much all of the responses are, why have they had it, my relative who is over 70 hasn't... Etc...
No sign of mine yet, may ask at the nurse appointment on Tuesday for curiosity but I suspect it's clearly because my area has an older demographic
But not sure it feels right having a postcode aspect to it
We will continue to be very careful until other half has had both doses. Technically, I am 15 weeks from the hairdresser. I am just hanging on to that thought. Hope she's still in business.
They invited anyone 70 and over to turn up without an appointment last week. Matt Hancock announced it and on the news etc.
Had Oxford AZ jab yesterday, very impressed with the set up, barely felt jab. 4 hours later arm a little achy, headache and very very shivery. Paracetamol helped for 4 hours then chills returned, so went to bed with more paracetamol, and today just have a bit of a headache. Had to cut back on insulin after jab all day yesterday, as kept heading low.
The one thing that surprised me, was the leaflet they give you after the jab, where it says to discuss with the nurse before the jab, if you are on immunosuppressant medication. Bit late by the time I'd had it.
I had mine this morning and didn’t realise abt the possibility of raised sugar levels. I’ve been elevated all day and now know presumably why; I’m going to stay alert, check sugars every few hours and keep hydrated. Gotta say, it would have been helpful to have been told or asked “Do you have Diabetes?’ Would have saved me from feeling yuk most of the day. Live and learn.
I mentioned this to the nurse who jabbed me, and she'd never heard that it could raise blood sugar. I think we need to keep raising these issues with the nurses etc, as maybe it will be mentioned to other people. Having said that, the nurse didn't know I had type 1 diabetes, so I don't think they've been given any information on those they are vaccinating!!
Yes I agree only realised when I looked on here today! So posted outcome for me.
I had it ten days ago and it didn't raise my sugar levels at all.
I don't think that's true, but over 70's can book on line or by phoning 119 to make an appointment without having been invited.
I’m surprised, but I just booked my first one in next week (I’m in my 30s with only diabetes as a chronic condition). I figure it might be because I’m the weird diabetic of the surgery
thanks for the heads up on blood sugar rises!
7 hours in, slight arm ache, nothing to write home about. After 2 squirts of Novo I am now down to 8. I have to factor in when the steroids are leaving my system. which complicates things.
I think this is another example where people with diabetes need to be aware of these things ourself.
Hopefully, we are all aware that medication can affect our blood sugars - I would not expect vaccinators need to be aware of all medical conditions and the impact of the vaccines upon those conditions.
Once I get my jab (not been invited for mine, yet), I will be ultra vigilant with my testing and corrections.
I had mine today (AstraZeneca). BG was 5.5 directly before (3.45) and is 5.6 now, having eaten as well. So no apparent impact on my BG. No other reactions, not even a sore arm.